Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 43, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at May 9, 2015, 5:42 PM CDT for Cooke County, Texas. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 9, 2015, 5:42 PM CDT (22:42 UTC)
- Expired
- May 9, 2015, 6:04 PM CDT
- In force
- 22 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Cooke County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 126 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 1:21 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.7 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1096 J/kg
- Mixed-layer CIN
- -160 J/kg
- Mixed-layer LCL
- 782 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 4.1
The text
As transmitted, in the capitals the NWS used until 2016.
157
WFUS54 KFWD 092242 RRA
TORFWD
TXC097-092315-
/O.NEW.KFWD.TO.W.0043.150509T2242Z-150509T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
542 PM CDT SAT MAY 9 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
EAST CENTRAL COOKE COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 615 PM CDT
* AT 541 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR LAKE KIOWA...OR NEAR GAINESVILLE...MOVING
NORTHEAST AT 30 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
CALLISBURG AROUND 555 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3363 9694 3358 9705 3361 9712 3378 9708
3387 9695
TIME...MOT...LOC 2241Z 210DEG 26KT 3363 9707
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
JLDUNN1 follow-up statement
184
WWUS54 KFWD 092304
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
604 PM CDT SAT MAY 9 2015
TXC097-092313-
/O.CAN.KFWD.TO.W.0043.000000T0000Z-150509T2315Z/
COOKE TX-
604 PM CDT SAT MAY 9 2015
...THE TORNADO WARNING FOR EAST CENTRAL COOKE COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND EXITED THE
WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL
TEXAS.
REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
NORTHEASTERN COOKE COUNTY UNTIL 615 PM
LAT...LON 3363 9694 3358 9705 3361 9712 3378 9708
3387 9695
TIME...MOT...LOC 2301Z 210DEG 26KT 3377 9697
$$
STALLEYWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 9, 4:00 PM CDT, 1 hour 42 minutes earlier.
Area forecast discussion, May 9, 4:00 PM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 400 PM CDT SAT MAY 9 2015 .DISCUSSION... A VERY UNSETTLED AFTERNOON AND EVENING IS POSSIBLE ACROSS NORTH TEXAS. WE HAVE SEVERAL INGREDIENTS IN PLACE THAT WILL MOST LIKELY RESULT IN SCATTERED TO NUMEROUS THUNDERSTORMS. INGREDIENTS INCLUDE (1)AMPLE LOW LEVEL MOISTURE (2)STRONG INSTABILITY WITH SURFACE BASE CAPE ON THE ORDER OF 3000 TO 4000 J/KG (3) MODERATE WIND SHEAR WITH SRH ON THE ORDER OF 300+ M2/S2(4) AN APPROACHING DRY LINE (5) AND INCREASING LARGE SCALE LIFT FROM A FOUR CORNERS UPPER LOW. WE WERE CAPPED FOR THE FIRST PART OF THE AFTERNOON BUT THE CAP IS WEAKENING OR HAS DISSIPATED AS OF 3 PM. WE EXPECT SCATTERED THUNDERSTORMS TO DEVELOP THROUGH SUNSET BOTH ON THE DRYLINE AND ON SOME LEFT OVER OUTFLOW BOUNDARIES FROM STORMS THIS MORNING. ANY STORM THAT DEVELOPS WILL HAVE THE POTENTIAL TO BECOME SEVERE. HOWEVER...THE DRY LINE STORMS SHOULD BE THE FIRST TO REACH SEVERE LIMITS WITH SOME SUPERCELLS EXPECTED. THERE WILL BE A POTENTIAL FOR SOME OF THESE STORMS TO BECOME TORNADIC...ESPECIALLY WHERE SURFACE WINDS HAVE BACKED IN RESPONSE TO MESO SCALE FEATURES. GENERAL STORM MOTION TONIGHT WILL BE NORTHEAST. HOWEVER...SOME RIGHT MOVING SUPERCELLS WILL BE POSSIBLE. ALONG WITH THE SEVERE WEATHER THREAT THERE WILL BE A HIGH THREAT FOR FLASH FLOODING TONIGHT...ESPECIALLY FOR THE COUNTIES NORTH OF INTERSTATE 20 THAT RECEIVED VERY HEAVY RAINFALL LAST NIGHT AND THIS MORNING. THEREFORE...WE WILL LEAVE THE FLASH FLOOD WATCH IN EFFECT. THE SEVERITY OF STORMS SHOULD DECREASE SOME OVERNIGHT WITH LESS OF A TORNADO THREAT AND MORE OF A HEAVY RAIN...LARGE HAIL AND WIND THREAT. ANOTHER HIGH CHANCE FOR SHOWERS AND THUNDERSTORMS IS EXPECTED ON SUNDAY AS THE UPPER LOW LIFTS TO THE CENTRAL PLAINS AND ALLOWS A PACIFIC COLD FRONT TO APPROACH THE REGION. THE FRONT WILL ACT AS A FOCUS FOR ADDITIONAL SHOWERS AND THUNDERSTORMS. SOME OF THESE STORMS COULD BECOME SEVERE...BUT WHERE THEY FORM WILL DEPEND ON HOW FAR EAST THE PACIFIC FRONT MOVES. IT WILL ALSO DEPEND ON HOW WORKED OVER THE ATMOSPHERE IS AFTER THE STORMS TONIGHT. SINCE ALL THE SAME INGREDIENTS WILL BE IN PLACE TO SOME DEGREE TOMORROW...SEVERE STORMS WILL BE POSSIBLE AGAIN ALONG WITH AN EVEN BETTER CHANCE FOR HEAVY RAINFALL AND FLOODING. LARGE SCALE LIFT WILL DECREASE SUNDAY NIGHT AS THE UPPER LOW MOVES NORTHEAST. HOWEVER...A COLD FRONT WILL BEGIN TO MOVE INTO THE NORTHWEST COUNTIES SUNDAY NIGHT AND CONTINUE TO BE A FOCUS FOR SHOWERS AND THUNDERSTORMS. STORM CHANCES WILL DECREASE FROM NORTHWEST TO SOUTHEAST ON MONDAY AS DRIER AIR FINALLY WORKS IN BEHIND THE COLD FRONT. MODELS CONTINUE TO STALL THE COLD FRONT ACROSS SOUTH TEXAS MONDAY NIGHT WITH SHOWERS AND THUNDERSTORMS EXPECTED ALONG AND NORTH OF THE FRONT THROUGH TUESDAY NIGHT. THE SOUTHERN ZONES WILL HAVE THE BEST CHANCE OF SEEING PRECIPITATION MONDAY NIGHT THROUGH TUESDAY NIGHT. THE FRONT WILL BEGIN LIFTING NORTHWARD ON WEDNESDAY IN RESPONSE TO AN APPROACHING LOW PRESSURE SYSTEM. INCREASING MOISTURE AND LIFT WILL RESULT IN INCREASING THUNDERSTORM CHANCES THROUGH THE WEEKEND. AS OF NOW THE SEVERE WEATHER THREAT THE FIRST HALF OF NEXT WEEK APPEARS LOW SINCE STORMS WILL BE ELEVATED AND LARGE SCALE LIFT WILL BE RELATIVELY WEAK. HOWEVER...THE POTENTIAL FOR SEVERE STORMS SHOULD INCREASE THE SECOND HALF OF THE WEEK WITH RETURNING LOW LEVEL MOISTURE AND INCREASING LARGE SCALE FORCING. LOOKING AHEAD...IT APPEARS THAT NORTH TEXAS WILL REMAIN IN A WET AND ACTIVE WEATHER PATTERN AS WE HEAD INTO THE MIDDLE OF MAY. 79 && .AVIATION... /ISSUED 124 PM CDT SAT MAY 9 2015/ NUMEROUS AVIATION WEATHER CONCERNS WITH THIS TAF PACKAGE. IN THE SHORT TERM...EXPECT MAINLY MVFR CEILINGS/VISIBILITY WITH OCCASIONAL VFR CEILINGS AROUND 4000FT. TEMPORARY THUNDERSTORMS ARE ALSO POSSIBLE THROUGH 20Z...ESPECIALLY AT THE METROPLEX TAF SITES. VFR CEILINGS AROUND 4000 FT ARE LIKELY FROM 20Z THROUGH SUNSET WITH INCREASING THUNDERSTORM CHANCES FROM LATE AFTERNOON THROUGH MID EVENING. MVFR CEILINGS WILL RETURN LATER THIS EVENING AND BECOME IFR OVERNIGHT. IFR CEILINGS WILL PREVAIL AT ALL TAF SITES THROUGH SUNRISE AND SLOWLY IMPROVE THROUGH THE MORNING SUNDAY. A SOUTHEAST TO SOUTH WIND WILL PREVAIL BETWEEN 10 AND 15 KNOTS TODAY THROUGH SUNDAY MORNING EXCEPT FOR SOME STRONGER WINDS IN AND NEAR THUNDERSTORMS. 79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 71 81 70 80 58 / 60 80 80 30 20 WACO, TX 70 84 69 81 57 / 60 80 80 60 50 PARIS, TX 69 80 67 78 58 / 50 80 80 40 20 DENTON, TX 70 79 65 78 56 / 60 80 80 20 10 MCKINNEY, TX 71 81 67 79 57 / 60 80 80 30 20 DALLAS, TX 72 81 69 79 59 / 60 80 80 30 20 TERRELL, TX 73 81 70 82 59 / 60 80 80 50 30 CORSICANA, TX 72 81 70 81 61 / 60 70 80 60 50 TEMPLE, TX 72 83 69 84 59 / 60 70 80 60 60 MINERAL WELLS, TX 68 76 62 76 56 / 60 80 50 20 20 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR TXZ091>095-100>105- 115>120. && 82/79
Hazardous weather outlook, May 9, 3:27 PM CDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 327 PM CDT SAT MAY 9 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-101200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 327 PM CDT SAT MAY 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON THROUGH TONIGHT. THERE IS A CHANCE FOR THUNDERSTORMS ACROSS ALL OF NORTH AND CENTRAL TEXAS THROUGH TONIGHT. SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING AND WILL BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS AND TORNADOES. IN ADDITION...HEAVY RAINFALL IS LIKELY TO RESULT IN FLASH FLOODING. THESE STORMS MAY ALSO PRODUCE NUMEROUS LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A CHANCE FOR THUNDERSTORMS ACROSS ALL OF NORTH AND CENTRAL TEXAS SUNDAY THROUGH FRIDAY. NUMEROUS THUNDERSTORMS ON SUNDAY AND SUNDAY NIGHT COULD RESULT IN FLASH FLOODING ACROSS SEVERAL PARTS OF NORTH AND CENTRAL TEXAS. SEVERE WEATHER WILL ALSO BE POSSIBLE ON SUNDAY WITH A THREAT FOR LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. ADDITIONAL THUNDERSTORMS MONDAY THROUGH FRIDAY WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL RESULTING IN FLASH FLOODING. ISOLATED SEVERE STORMS MAY OCCUR MONDAY AND TUESDAY BUT THE CHANCES FOR SEVERE STORMS MAY INCREASE WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUESTED THIS AFTERNOON AND EVENING ACROSS NORTH AND CENTRAL TEXAS. JLDUNN
In the hours before
Local storm report, May 9, 4:25 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
425 PM CDT SAT MAY 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 PM HAIL 2 SW CISCO 32.36N 98.99W
05/09/2015 E3.00 INCH EASTLAND TX AMATEUR RADIO
ORANGE-SIZED HAL JUST SOUTH OF CISCO.Local storm report, May 9, 4:37 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
437 PM CDT SAT MAY 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM TORNADO 7 SSW CISCO 32.29N 99.02W
05/09/2015 EASTLAND TX TRAINED SPOTTER
SEVERAL SPOTTERS HAVE SENT PHOTO CONFIRMING A TORNADO
SOUTH-SOUTHWEST OF CISCO.Local storm report, May 9, 4:39 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
439 PM CDT SAT MAY 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM HAIL CISCO 32.38N 98.97W
05/09/2015 E1.50 INCH EASTLAND TX PUBLIC
PING PONG SIZED HAIL IN CISCO.Special weather statement, May 9, 4:47 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
447 PM CDT SAT MAY 9 2015
TXZ092-092230-
COOKE TX-
447 PM CDT SAT MAY 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COOKE COUNTY UNTIL 530 PM
CDT...
AT 446 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LINDSAY...OR NEAR GAINESVILLE...MOVING NORTH AT 35 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
GAINESVILLE...LINDSAY...CALLISBURG AND VALLEY VIEW.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 487 AND 503.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL
TEXAS.
LAT...LON 3395 9695 3346 9706 3353 9738 3354 9738
3386 9729 3387 9725 3390 9725 3392 9723
3389 9718 3386 9717 3381 9721 3376 9719
3372 9711 3374 9709 3381 9709 3382 9705
3385 9709 3384 9703 3389 9698 3395 9700
TIME...MOT...LOC 2146Z 195DEG 29KT 3364 9721
JLDUNNLocal storm report, May 9, 5:04 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
504 PM CDT SAT MAY 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TORNADO 3 W MANGUM 32.32N 98.90W
05/09/2015 EASTLAND TX TRAINED SPOTTER
LARGE TORNADO JUST WEST OF MANGUMLocal storm report, May 9, 5:11 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
511 PM CDT SAT MAY 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM HAIL EASTLAND 32.40N 98.82W
05/09/2015 E3.00 INCH EASTLAND TX PUBLIC
3.25 INCH DIAMETER HAIL REPORTED IN EASTLAND.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 7:05 PM CDT | Flash Flood Warning | FWD | Fannin, Lamar | 3 hr |
| May 8, 7:05 PM CDT | Tornado Warning | FWD | Young | 43 min |
| May 8, 7:06 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 39 min |
| May 8, 7:10 PM CDT | Tornado Warning | FWD | Montague | 50 min |
| May 8, 7:17 PM CDT | Severe Thunderstorm Warning | FWD | Stephens, Young | 58 min |
| May 8, 7:30 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 60 min |
| May 8, 7:38 PM CDT | Areal Flood Advisory | FWD | Anderson, Freestone, Henderson, Navarro | 3 hr |
| May 8, 7:44 PM CDT | Flash Flood Warning | FWD | Young | 3 hr |
| May 8, 7:48 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Stephens, Young | 57 min |
| May 8, 7:54 PM CDT | Tornado Warning | FWD | Montague | 15 min |
| May 8, 8:28 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 47 min |
| May 8, 8:35 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 55 min |
| May 8, 8:46 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Stephens, Young | 59 min |
| May 8, 8:49 PM CDT | Flash Flood Warning | FWD | Stephens | 3 hr |
| May 8, 9:34 PM CDT | Flash Flood Warning | FWD | Cooke | 3 hr |
| May 8, 9:43 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Stephens, Young | 62 min |
| May 8, 9:57 PM CDT | Special Weather Statement | FWD | Wise | 48 min |
| May 8, 10:07 PM CDT | Areal Flood Warning | FWD | Montague | 3 hr |
| May 8, 10:25 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Young | 26 min |
| May 8, 10:32 PM CDT | Areal Flood Warning | FWD | Cooke | 3 hr |
| May 8, 10:33 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 42 min |
| May 8, 10:36 PM CDT | Areal Flood Warning | FWD | Young | 3 hr |
| May 8, 10:43 PM CDT | Severe Thunderstorm Warning | FWD | Stephens | 62 min |
| May 8, 11:43 PM CDT | Severe Thunderstorm Warning | FWD | Stephens | 47 min |
| May 8, 11:47 PM CDT | Special Weather Statement | FWD | Lamar | 43 min |
| May 8, 11:49 PM CDT | Flash Flood Warning | FWD | Stephens | 3 hr |
| May 9, 12:14 AM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 39 min |
| May 9, 3:08 AM CDT | Areal Flood Warning | FWD | Stephens | 6 hr |
| May 9, 5:46 AM CDT | Special Weather Statement | FWD | Young | 44 min |
| May 9, 6:30 AM CDT | Severe Thunderstorm Warning | FWD | Young | 35 min |
| May 9, 6:43 AM CDT | Special Weather Statement | FWD | Jack | 47 min |
| May 9, 6:54 AM CDT | Severe Thunderstorm Warning | FWD | Jack | 50 min |
| May 9, 7:37 AM CDT | Special Weather Statement | FWD | Montague | 38 min |
| May 9, 8:09 AM CDT | Special Weather Statement | FWD | Montague | 51 min |
| May 9, 8:33 AM CDT | Areal Flood Advisory | FWD | Montague | 3 hr |
| May 9, 8:37 AM CDT | River Flood Warning | FWD | Hunt | 44 hr |
| May 9, 9:07 AM CDT | Special Weather Statement | FWD | Wise | 23 min |
| May 9, 9:14 AM CDT | Areal Flood Advisory | FWD | Wise | 2 hr |
| May 9, 9:20 AM CDT | River Flood Warning | FWD | Young | 28 hr |
| May 9, 9:37 AM CDT | River Flood Warning | FWD | Dallas | 27 hr |
| May 9, 9:37 AM CDT | River Flood Warning | FWD | Collin | 3 days |
| May 9, 9:37 AM CDT | River Flood Warning | FWD | Henderson, Navarro | 5 days |
| May 9, 9:49 AM CDT | Special Weather Statement | FWD | Denton | 41 min |
| May 9, 10:06 AM CDT | Areal Flood Advisory | FWD | Cooke, Denton | 114 min |
| May 9, 10:23 AM CDT | Special Weather Statement | FWD | Collin, Denton, Grayson | 67 min |
| May 9, 10:26 AM CDT | Flash Flood Warning | FWD | Collin, Cooke, Denton, Grayson | 6 hr |
| May 9, 10:31 AM CDT | Areal Flood Warning | FWD | Wise | 119 min |
| May 9, 11:44 AM CDT | Special Weather Statement | FWD | Fannin | 61 min |
| May 9, 12:11 PM CDT | Flash Flood Warning | FWD | Fannin | 3 hr |
| May 9, 12:19 PM CDT | Special Weather Statement | FWD | Fannin, Lamar | 41 min |
| May 9, 12:25 PM CDT | Areal Flood Warning | FWD | Wise | 3 hr |
| May 9, 12:45 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Lamar | 45 min |
| May 9, 1:19 PM CDT | Special Weather Statement | FWD | Grayson | 26 min |
| May 9, 1:41 PM CDT | Special Weather Statement | FWD | Grayson | 34 min |
| May 9, 1:49 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Lamar | 56 min |
| May 9, 2:06 PM CDT | Special Weather Statement | FWD | Grayson | 39 min |
| May 9, 2:35 PM CDT | Areal Flood Advisory | FWD | Lamar | 115 min |
| May 9, 3:14 PM CDT | Areal Flood Warning | FWD | Fannin | 3 hr |
| May 9, 3:18 PM CDT | Areal Flood Advisory | FWD | Wise | 117 min |
| May 9, 3:22 PM CDT | River Flood Warning | FWD | Collin | 51 hr |
| May 9, 3:22 PM CDT | River Flood Warning | FWD | Denton | 17 hr |
| May 9, 3:44 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 61 min |
| May 9, 4:26 PM CDT | Areal Flood Warning | FWD | Lamar | 3 hr |
| May 9, 4:28 PM CDT | Tornado Warning | FWD | Eastland | 47 min |
| May 9, 4:34 PM CDT | Areal Flood Warning | FWD | Collin, Denton | 3 hr |
| May 9, 4:41 PM CDT | Severe Thunderstorm Warning | FWD | Young | 64 min |
| May 9, 4:41 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 64 min |
| May 9, 4:46 PM CDT | Tornado Warning | FWD | Eastland | 29 min |
| May 9, 4:47 PM CDT | Special Weather Statement | FWD | Cooke | 43 min |
| May 9, 4:55 PM CDT | Tornado Warning | FWD | Cooke | 35 min |
| May 9, 5:20 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 55 min |
| May 9, 5:28 PM CDT | Tornado Warning | FWD | Delta, Hopkins, Lamar | 20 min |
| May 9, 5:39 PM CDT | Flash Flood Warning | FWD | Eastland | 6 hr |
| May 9, 5:42 PM CDT | Severe Thunderstorm Warning | FWD | Young | 63 min |
| May 9, 5:42 PM CDT | Tornado Warning | FWD | Eastland | 33 min |
| May 9, 5:44 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 61 min |
| May 9, 5:58 PM CDT | Tornado Warning | FWD | Young | 32 min |
| May 9, 5:59 PM CDT | Flash Flood Warning | FWD | Young | 2 hr |
| May 9, 6:06 PM CDT | Tornado Warning | FWD | Grayson | 24 min |
| May 9, 6:09 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath, Palo Pinto | 66 min |
Nearby
Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.